Hilbert transformation of Beurling ultradistributions
Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987), pp. 1-13
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1987__77__1_0,
author = {Pilipovi\'c, S.},
title = {Hilbert transformation of {Beurling} ultradistributions},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--13},
year = {1987},
publisher = {Seminario Matematico of the University of Padua},
volume = {77},
mrnumber = {904609},
zbl = {0636.46043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1987__77__1_0/}
}
TY - JOUR AU - Pilipović, S. TI - Hilbert transformation of Beurling ultradistributions JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1987 SP - 1 EP - 13 VL - 77 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1987__77__1_0/ LA - en ID - RSMUP_1987__77__1_0 ER -
%0 Journal Article %A Pilipović, S. %T Hilbert transformation of Beurling ultradistributions %J Rendiconti del Seminario Matematico della Università di Padova %D 1987 %P 1-13 %V 77 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1987__77__1_0/ %G en %F RSMUP_1987__77__1_0
Pilipović, S. Hilbert transformation of Beurling ultradistributions. Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987), pp. 1-13. http://geodesic.mathdoc.fr/item/RSMUP_1987__77__1_0/